View Full Version : started lyrica today
i went to my family dr. yes. and she read all the posts copied off of here about the ones trying lyrica for their pain and it is helping..she agreed to work with me and see if it helps..she gave me 75mgs. twice a day..last night it didn't bother me at all but this morning i was dizzy and just funny feeling all day..nothing i am too worried about yet..anyone on here tring it? is this a normal reaction that will go away in a few days?i got a free week trial of it but my ins. is a one that has a pre rec. for this..so they may not pay any on it untill i try neurontin i think i spelled it right..first..i took it like 5 yrs ago and it did no help so..i guess i am going to have to try what they say or pay full price..160.00 a mon..when they decide i can get it ..it will cost only 40.00 a mon..as for as the pain..it is alot better today so far..but slowly coming back as it is time for my tramadol soon..but this is the first day in over 11 mon. i have a pain level below an 8 or 9..she said to give it a few days to see how it works..we shall see..if it does..it is a miricle drug!!!:pray:
12-18-2008, 09:43 AM
The first few days I did feel very disconnected.. But it was helping my pain.. I wanted to give this med a try.. So I just dealt with the side effects for awhile.. And I am so glad I did!! Within a week the weird feeling was gone and I have not felt this good in a long time.. Now I do have some bad days.. But You know I will take that!! At least I am have really good days now!!
Good luck on this med.. And remb YOU can always go down on the dose if you think it is to strong for you.. I did have to do that!! But it still gave me great pain control!
12-18-2008, 02:23 PM
at first I felt very disconnected but it took the pain away almost instantly. 150 mg per day (split up between the morning and night) may be a bit much to start off with. Maybe you can just try the 75 mg at night, then ease your way into taking it in the day as well, once you are more used to it and your body has adjusted. This is just a suggestion as I did feel dizzy at first so trying it this way may help.:)
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.